MAUDE Adverse Event Report: AMO UPPSALA AB HEALON DUET PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON DUET PRO; AID, SURGICAL, VISCOELASTIC
Model Number 10-2400-16
Medical Device Problem Codes Mechanical Problem (1384); Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the threads at the end of the syringe of the ophthalmic viscoelastic device (ovd) did not lock and was just shooting out at the end of the syringe.A brief description of the issue indicated that the cannula was not getting disconnected but would not connect at all.It would spin, there was something wrong with the threads on the syringe.The cannula could not be tightened onto the syringe.There was patient contact; however, there was no patient injury.No further information was provided.This is report 2 of 2 for the second device reported.Another report is being filed for the first device.
 
Additional Manufacturer Narrative
Sex, weight and ethnicity: asked but unavailable.Implated date: if implanted, give date: not applicable as this is not an implantable device.Explanted date: if explanted, give date: not applicable as this is not an implantable device.The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction and additional information: upon further review of the file it was noted that this event is no longer reportable as account indicated that there was no patient contact.Therefore, this supplemental filing is to state that this event is not reportable per additional information received and no further information will be provided under mfr report number 3012236936-2022-01358.The following fields are being corrected in this report: section b5: describe event or problem: additional information received revealed that there was no patient contact.Therefore, the issue is with the thread on the syringe.Section h6: medical device problem code: 2996 (operating system becomes nonfunctional) all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
HEALON DUET PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14478982
Report Number3012236936-2022-01358
Device Sequence Number5322450
Product Code LZP
UDI-Device Identifier05050474651425
UDI-Public(01)05050474651425(17)230731(10)UK31064
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number10-2400-16
Device Catalogue Number10240016
Device Lot NumberUK31064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown